Duke Mathematical Journal

Another proof of a conjecture of S. P. Novikov on periods of abelian integrals on Riemann surfaces

Enrico Arbarello and Corrado De Concini

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 54, Number 1 (1987), 163-178.

Dates
First available: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077305510

Mathematical Reviews number (MathSciNet)
MR885782

Zentralblatt MATH identifier
0629.14022

Digital Object Identifier
doi:10.1215/S0012-7094-87-05412-3

Subjects
Primary: 14H40: Jacobians, Prym varieties [See also 32G20]
Secondary: 32G20: Period matrices, variation of Hodge structure; degenerations [See also 14D05, 14D07, 14K30] 58F07

Citation

Arbarello, Enrico; De Concini, Corrado. Another proof of a conjecture of S. P. Novikov on periods of abelian integrals on Riemann surfaces. Duke Mathematical Journal 54 (1987), no. 1, 163--178. doi:10.1215/S0012-7094-87-05412-3. http://projecteuclid.org/euclid.dmj/1077305510.


Export citation

References

  • [1] E. Arbarello and C. De Concini, On a set of equations characterizing Riemann matrices, Ann. of Math. (2) 120 (1984), no. 1, 119–140.
  • [2] R. C. Gunning, Some curves in Abelian varieties, Invent. Math. 66 (1982), no. 3, 377–389.
  • [3] J. Igusa, Theta functions, Die Grundlehren der mathematischen Wissenschaften, vol. 194, Springer-Verlag, New York, 1972.
  • [4] D. Mumford, Curves and their Jacobians, University of Michigan Press, Ann Arbor, 1975.
  • [5] D. Mumford, Tata Lectures on theta. II, Progress in Mathematics, vol. 43, Birkhäuser Boston Inc., Boston, MA, 1984.
  • [6] D. Mumford and J. Fogarty, Geometric Invariant Theory, Ergebnisse der Math., vol. 34, Springer-Verlag, Berlin, 1982.
  • [7] T. Shiota, Characterization of Jacobian varieties in terms of soliton equations, Invent. Math. 83 (1986), no. 2, 333–382.
  • [8] G. E. Welters, A criterion for Jacobi varieties, Ann. of Math. (2) 120 (1984), no. 3, 497–504.
  • [9] G. E. Welters, A characterization of non-hyperelliptic Jacobi varieties.